MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TPLO PACK

MEDLINE INDUSTRIES LP; TPLO PACK
Catalog Number DYNJ87591
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "lately the gauze has been "shedding" threads into my incisions and on my table.Unacceptable." due to this, the pieces had to be removed from the surgical site." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Gauze "shedding".

Common Device Name
TPLO PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23100949
Report Number1423395-2025-00135
Device Sequence Number8618154
Product Code LRO
UDI-Device Identifier10198459046513
UDI-Public10198459046513
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ87591
Device Lot Number25CBE884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown